| Model Number |
LSTS-000009 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to 4web that the atp inserter could not be disengaged from the implant during surgery subsequently leading to the tip of the inserter breaking off in the implant threaded hole.The broken piece of the inserter remained in the implant and was not retrieved.No patient injury or death reported.Surgery was completed successfully.
Additional Manufacturer Narrative
The inserter was returned to 4web and analyzed visually.The broken thread was confirmed.Review of production records did not indicate any issues related to manufacturing that may have contributed to the event.Cause of thread breakage is unknown.If additional information becomes available, a supplemental report will be submitted.